The second month I had a very light on and off spotting for 3 days, I have been a couple hours late to take it a couple times.
I have been on norethindrone pill for almost 3 months, and no period yet, could I be pregnant?
- 7 May 2018 by Anonymous
- 7 May 2018
- birth control, norethindrone, contraception, pregnancy, period, spotting, pill
Added 7 May 2018:
The bleeding was also very light pink/brown
It sounds like youre taking the “mini pill” which contains no estrogen. If you’ve been taking it at the same time daily I doubt you’re pregnant. It is very common not to have a period on this pill because you never stop taking the hormone. My doc wants me to try this one as all other pills have mad my depression much worse. I’ve tried 4 that contain estrogen. How have you been feeling otherwise? You said you’ve taken it a few hours late... I was told if it was taken within 2 hours not to worry, but it wouldn’t hurt to check with your doctor.
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jul 2013 • 2 answers
Updated 23 Oct 2014 • 1 answer
Updated 15 Nov 2014 • 2 answers
Updated 29 Jul 2015 • 1 answer
Updated 13 Feb 2019 • 1 answer